# SDR QXEA2009081700617

- Difficulty date: August 12, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 18,674 hours, 15,771 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Part number: 465009
- Part serial: MAL0003
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI - AFTER GEAR SELECTION DOWN LT & NLG DOWN AND LOCKED AND DOORS CLOSED, RT MLG UNSAFE STILL ILLUMINATED.  APPROX 60 SEC LATER RT MLG DOWN AND LOCKED DOOR OPEN STILL ILLUMINATED.  ON SHORT FINAL APPROACH DOOR CLOSED ALL INDICATIONS NORMAL.  REMOVED AND REPLACED MLG UPLOCK ROLLER IAW 32-31-21-000-802 AND 32-31-21-400-802.  REMOVED AND REPLACED UPLOCK ASSY IAW 32-31-21-000-801 AND 32-31-21-400-801.  OPS GOOD.  RETURNED TO SERVICE.
